# SDR AUS20040511

- Difficulty date: June 7, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: ARRIEL1S1
- Part serial: 150150
- Condition: Making Metal
- Part time: 5,759 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE CHIP DETECTORS AND OIL FILTER CONTAMINATED WITH METAL. ENGINE WAS REPLACED.
